Since November 2012, I felt skin itching in my shoulder , arms and legs, chest and back. Initially i thought may it was because of bath soap or dust. But later one of my friend who shared my room also had the itching problem, he consult with doctor and prescribed to use lotion, soap and tablets (used for treatment of scabies). I don't have any rashes on my skin like him, i also consult with dermatologist , he also not find anything wrong in my skin and prescribed me to use soap and prugo 10 tablet. During course i had some relief, but when I stop taking tablets after 2-3 days itching start again. I took tablets again then itching gone but when I stopped taking it itching start again. I don't know what exactly the problem is whether it is any allergic problem or something other. Please suggest.
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.